# SDR DALA1127675531

- Difficulty date: October 11, 2010
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N531US
- Make and model: Boeing 757251
- Aircraft serial: 23846
- Aircraft time: 71,657 hours, 29,283 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Skate Angle
- Condition: Damaged
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAW ERA 486416-14, SECTION II REPEAT CHECK AND SECTION III  PERMANENT REPAIR IS REQUIRED ON THE NR1 PYLON INBD SKATE ANGLE ACCOMPLISH SECTION II.  R & R RIVET IAW SECTION III.  PERMANENT REPAIR.  REQUEST THIS LOG PAGE BE CLOSED & MONITOR REMOVED.  SIGNED, MONITORED ASSY.
